# SDR AALA951182

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201021000
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LHR - FLT 0096 - EN ROUTE ORD/MXP, ELECTRICAL SMOKE OF UNKNOWN SOURCE WAS DETECTED IN THE CABIN.  AIR INTERRUPTED AND LANDED LHR WITHOUT INCIDENT.  REPLACED STATIC INVERTER PER MM24-33-03-04.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
